Vol. 1, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
Five-point boundary value problems for $n$-th order differential equations by solution matching

Johnny Henderson, John Ehrke and Curtis Kunkel

Vol. 1 (2008), No. 1, 1–7

For the ordinary differential equation

y(n) = f(x,y,y,y,,y(n1)),n 3,

solutions of three-point boundary value problems on [a,b] are matched with solutions of three-point boundary value problems on [b,c] to obtain solutions satisfying five-point boundary conditions on [a,c].

boundary value problem, ordinary differential equation, solution matching
Mathematical Subject Classification 2000
Primary: 34B15
Secondary: 34B10
Received: 2 April 2007
Accepted: 27 October 2007
Published: 28 February 2008

Communicated by Kenneth S. Berenhaut
Johnny Henderson
Department of Mathematics
Baylor University
Waco, TX 76798-7328
United States
John Ehrke
Department of Mathematics
Abilene Christian University
Abilene, TX 79699-8012
United States
Curtis Kunkel
Department of Mathematics and Statistics
424 Humanities Building
University of Tennessee at Martin
Martin, TN 38238
United States